# SDR 2003UALA00290

- Difficulty date: March 17, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 42,807 hours, 23,595 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58781
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ELECTRICAL LIGHTING FIXTURE INOPERATIVE FROM ROW 15 TO THE BACK OF AIRCRAFT.    FOUND RIBBON CABLE FOR THE EEL LIGHTS SOAKED WITH WATER.   REMOVED CABLE AND CHECKED INDIVIDUAL LIGHTS.   REPLACED POWER STRIP CABLE, OPS NORMAL.
